# SDR 99V41702

- Difficulty date: April 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N9999V
- Make and model: Braero HS125700A
- Aircraft serial: 2571550308
- Aircraft time: 8,940 hours, 5,380 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7007700803
- Part serial: 90030489
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FAILURE OF RADAR INDICATORS NR 1.  AFTER 1 HOUR OF FLIGHT, IMAGES WOULD GET FUZZY.  AFTER 2 HOURS THIS UNIT WENT TOTALLY BLANK.  AFTER 30 MINUTES OF FLIGHT UNIT IMAGE WOULD STROBE.  BLANK SCREEN TO IMAGE TO BLANK SCREEN. UNITS NR 2 & 3 REPAIRED UNITS FROM HONEYWELL.
